# SDR SCNA20251117438

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 88,627 hours, 35,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR PROTRUDING ON AFT SIDE.  PERFOREMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01-200-802.  NO DEFECTS NOTED.
